the affects of radiation therapy

gemini21
gemini21 Member Posts: 1
edited March 2014 in Breast Cancer #1
Since my radiation theraphy treatment in 1994 I cannot be in temperatures 85 degress and up without feeling sick or feeling like I will pass out. Have you heard of this before?

Comments

  • Marcia527
    Marcia527 Member Posts: 2,729
    No I haven't heard of this.
    No I haven't heard of this. I live in Texas and the temperature was in the hundreds and did not have that problem. You should mention this to your doctor.
  • survivorbc09
    survivorbc09 Member Posts: 4,374 Member
    Marcia527 said:

    No I haven't heard of this.
    No I haven't heard of this. I live in Texas and the temperature was in the hundreds and did not have that problem. You should mention this to your doctor.

    No. Your rads would have
    No. Your rads would have nothing to do with that feeling. You had better talk to your doctor. It sounds like high blood pressure or something. Good luck!
  • dbs1673
    dbs1673 Member Posts: 203

    No. Your rads would have
    No. Your rads would have nothing to do with that feeling. You had better talk to your doctor. It sounds like high blood pressure or something. Good luck!

    just a thought
    I've not had this from having radiation. I am wondering though that for some women following radiation they do not perspire like they used to. If your body is not swetting as it needs to to allow your body to cool, then perhaps this could be a consideration.
  • lanie940
    lanie940 Member Posts: 490
    I would definately go to
    I would definately go to your Dr. You probably need a full check-up. How old are you?
  • VickiSam
    VickiSam Member Posts: 9,079 Member
    lanie940 said:

    I would definately go to
    I would definately go to your Dr. You probably need a full check-up. How old are you?

    I am so sorry ..
    Please check with your Doctor .. Menopause ?


    VickiSam